Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reflexive modules over certain differential polynomial rings


Author: A. Haghany
Journal: Proc. Amer. Math. Soc. 73 (1979), 313-318
MSC: Primary 16A05
DOI: https://doi.org/10.1090/S0002-9939-1979-0518511-6
Correction: Proc. Amer. Math. Soc. 82 (1981), 314.
MathSciNet review: 518511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let K be a commutative Noetherian integral domain with a derivation d and let $ R = K[x,d]$. When K is quasi-normal and d is suitably restricted we shall give several equivalent conditions for an R-module to be reflexive. The relations between K and R in the context of reflexivity are also investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A05

Retrieve articles in all journals with MSC: 16A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518511-6
Keywords: Reflexive module, ring of differential polynomials, quasi-normal
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society